This a photo 4 weeks after Juvederm filler (per my post showing pre-filler photo just before this one). I now have discoloration that I didn't have before. My right eye has a muscle buldge that shows since all fat was removed from a bleph. Do you think more filler is needed to conceal the hollowing and dark shadows. One syringe was used for both eyes. Why would I have discoloration that I didn't have before after filler? Thanks.
Do I Need More Filler for Hollowing?
Doctor Answers 5
Under eye discoloration
The placement of your filler is too high leading to the unnatural appearance of the lid and discoloration. The best way to treat this is to dissolve the filler and add more a little lower down in the tear trough.
Have a question? Ask a doctor
Filler around eyes
It is hard to say from a photos what exactly is the issue. However, bulges may be from too much filler,and possibly from hernaited orbital fat as well. Discoloration may be the filelr itself.
Discoloration after Filler has many causes.
Photos are good but nothing compares with an in-person evaluation, so I cannot give you a personal answer however there are a few reasons for discoloration under the eyes after fillers.
- too much filler can cause bulging and odd shadowing
- filler too close to the skin looks bluish
- bruising after filler injection can leave "staining"
- too little filler can leave the original issue of hollowness and shadow
One or more of these may apply to you, check with a qualified physician, there are solutions.
You might also like...
Unhappy with eyelid filler
Lower Eyelid Hollow After Filler Injections
It looks as if you have hollowing under your right eye in the mid portion and laterally. 1 cc of filler per side is a large amount. Discuss your concerns with your injecting physician, perhaps a bit more filler will help on your right side. Good luck and be well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.